MathSciNet Relay Station
MathSciNet bibliographic data
MR1341758 (96k:17023) 17B37 (17B10 81R50)
Kang, Seok-Jin Quantum deformations of generalized Kac-Moody algebras and their modules. J. Algebra 175 (1995), no. 3, 1041–1066.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement